# SDR MWEA99285

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT NACELLE EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.
